# SDR USAABB99036

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cntrl Panel
- Part number: 233T323512
- Condition: Broken
- Location: Cockpit
- Part time: 31,587 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 16 - EN ROUTE PHL/CDG, CREW FOUND THE FUEL CROSS-FEEL SWITCH WOULD NOT GO IN.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE FUEL CONTROL PANEL.  (X)
